Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have cramps, constipation and feel tight in lower belly. Period lasted only 3 days. Advice?

hi, i have been having , cramps , constapation and feeling really tight in my lower belly and well just feeling off for the last few days. i had my last period last month on the 13th till the 15th in was very light and abnormal to me, as i normaly have long heavy periods. the last time i had sex was 3 weeks before my last period.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

Thanks for the query.
If you are having two to three days difference in regular expected period date there is possibility that ovulation might have occurred around the period when you had intercourse.
But just by symptoms we cannot come to one conclusion regarding the pregnancy.
You better wait till your expected date of periods and if you miss the date go for pregnancy test once.
Meanwhile you can take symptomatic treatment to relieve the discomfort.

Take care.

Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor